Skip to main content

Research Repository

Advanced Search

Steklov Eigenvalues of Submanifolds with Prescribed Boundary in Euclidean Space

Colbois, B.; Girouard, A.; Gittins, K.

Authors

B. Colbois

A. Girouard



Citation

Colbois, B., Girouard, A., & Gittins, K. (2019). Steklov Eigenvalues of Submanifolds with Prescribed Boundary in Euclidean Space. Journal of Geometric Analysis, 29(2), 1811-1834. https://doi.org/10.1007/s12220-018-0063-x

Journal Article Type Article
Publication Date 2019
Deposit Date Oct 6, 2021
Journal Journal of Geometric Analysis
Print ISSN 1050-6926
Publisher Springer
Volume 29
Issue 2
Pages 1811-1834
DOI https://doi.org/10.1007/s12220-018-0063-x